# SDR GTIA2024010737746

- Difficulty date: January 6, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,335 hours, 5,105 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Debonded
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL ON SHORT FINAL-PERFORMED TSM 05-50-810-831, USING AERO TRACER. NO FINDINGS COULD NOT DUPLICATE A/C OK FOR SERVICE.
